| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +6.0d) was explanted from the eye due to lens decentration secondary to possible zonular dehiscence or a kinked haptic during delivery of the lal which was caused by prior incomplete removal of an implantable collamer lens; a new lal (sn (b)(6), +6.0d) was implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections h3 and h6.The explanted lal was returned to rxsight.Visual inspection found the lens optic was cut into two pieces.One of the haptics was noted to be severely bent.